# SDR REXA2022011900086

- Difficulty date: January 2, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R BETWEEN F.S.319 TO F.S.333 AND FWD CLIP ARE CORRODED.	C/A: REMOVED CORRODED STRINGER 21R AND CLIP BETWEEN F.S.280 TO F.S.333 AND INSTALLED NEW SERVICABLE STRINGER P/N SH670-31636-1 AND CLIP P/N SH670-32605-2 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
